Journal of Geometry and Symmetry in Physics

Geometry of Vortices and Domain Walls

Tomasz Dobrowolski

Full-text: Open access


In this paper we consider relativistic models that contain in their spectra of solutions extended topological defects. We find the geometrical constrains that describe deformed vortices and domain walls of constant width. Analytical form of these solutions in co-moving coordinates is identical with analytical form of the appropriate static solutions in the laboratory Cartesian coordinates. The geometrical constrains presented here describe fully the shape and the evolution of the vortices and domain walls of constant width.

Article information

J. Geom. Symmetry Phys., Volume 22 (2011), 1-12.

First available in Project Euclid: 25 May 2017

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Dobrowolski, Tomasz. Geometry of Vortices and Domain Walls. J. Geom. Symmetry Phys. 22 (2011), 1--12. doi:10.7546/jgsp-22-2011-1-12.

Export citation